TITLE

On a First Order Nonlinear Integrodifferential Equations

AUTHOR(S)
Mahmood, Akram Hassan; Theab, Younes Hazem
PUB. DATE
June 2014
SOURCE
Australian Journal of Basic & Applied Sciences;Jun2014, Vol. 8 Issue 9, p387
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In the present paper ,we investigate the existence ,uniqueness and other properties of solutions of a certain nonlinear mixed Volterra - Fredholm integro - differential equations of first order. The main employed tools are the applications of the Banach fixed point theorem and integral inequality are used to establish the results.
ACCESSION #
97368439

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics